Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Liver Diseases
Question: Bitter taste in mouth
|ksana10 - Sat Jan 17, 2009 1:07 pm||
I had smart lipo procedure on my stomach on Jan 13, 2009.
I have been prescribed: oxycodone every 4-6 hours,diazepam every 8 hours, promethazine when needed and ciprofloxacin every 8 hours.
I tookmedication as directed by the dictor for 3 days.
On fourth day I stoped taking any medication because I didn't feel severe pain anymore.
On 5 th day I developed bitter taste in my mouth. Everything I eat taste bitter.
Condition lasts for 2 days.
I had similar episod on Nov 2005. I was taking vitamin A at that time.Suddenly start to feel have bitter taste in mouth . It lasts for few days and then went away.
I blamed on vitamin A because it was pretty old
What could it be?
Thank you very much.
|S.WILLIAMS,RN - Sun Jan 18, 2009 5:23 pm||
Many antibiotics can give you a bitter , metallic taste in your mouth. It is just an unpleasant side effect and is nothing to worry about. If your problem persists after finishing your medication...say three days after your finished then let your doctor know. It could be a sign of gastric reflux, but I doubt it. So see what happens
Lots of luck and blessings to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.